# SDR CA091022003

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 777333ER
- Engine: Ge GE90115B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Software
- Part number: 3676GRS10400
- Condition: Malfunctioned
- Location: Ascpc
- Component: Ascpc, Alidsg
- Component part number: 11529724
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AT FL380 ENROUTE TO YVR, AIRCRAFT HAD TEMPORARY LOSS OF BOTH PACKS.  BOTH PACKS RETURNED WITHIN APPROX 10 SECONDS. P/N FOR ASCPC AND S/W GIVEN ABOVE.  OUTFLOW VALVE PART NUMBER IS 2119160-2.  PER IPC 21-31-03-01, THIS IS AN UNAPPROVED COMBINATION, WHICH HAS SINCE BEEN CORRECTED.  (TC 20091022003)
